I started taking 5 mg of Lexapro 6 days ago. I started taking 50mg trazodone and 7.5mg Buspar 5 days prior to that. 2 days after starting Lexapro I started getting burning sensations in my skin. My skin feels hot, like it has been scalded in hot water or sunburned. Sometimes it is worse than others. I feel it on my arms, hands, scalp and back, and occasionally on my feet. I haven't felt it on my legs. Has anyone experienced this?
I only took one dose of Lexapro. It woke me up in the night with a terrible burning across my shoulders and neck, sometimes up to my head. It continued throughout the next day. between that and the fact I could hardly muster the energy to get off the couch for two days, I insisted on trying a different anxiety medication.
Hope your symptoms are more mild and fade quickly!
Hey Devorose did your tingling and burning sensation go away? This is my second week on lexapro and I have it. I’ve been on it before and never experienced it but this tile around I have it and it’s annoying.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.